# SDR UPS204764

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fss 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON RT WING L/E LOWER FRONT SPAR CHORD AT FSS 200.  MECHANICALLY REMOVED CORROSION, REWORK OUT OF LIMITS IAW SRM 57-10, FRONT SPAR LOWER CHORD REPAIRED IAW UPS EO 727-57-1642.
